[Unexpected complication following esophageal variceal hemorrhage - Case 2/2011].
Аннотация
HISTORY AND ADMISSION FINDINGS: A 50-year-old patient with alcoholic liver cirrhosis was admitted due to hematemesis and melaena.
DIAGNOSIS: Endoscopy showed esophageal variceal hemorrhage. A dose of erythromycin was administered before endoscopy for optimal endoscopic view.
TREATMENT AND COURSE: After conservative treatment with hemopressin, ciprofloxacin, and substitution with blood and fresh frozen plasma, the patient had an episode of atrial fibrillation with rapid ventricular response. The episode was terminated by intravenous administration of amiodarone, with subsequent conversion to sinus rhythm. Later on, the patient suffered from torsades de pointes tachycardia.
CONCLUSION
Secondary torsades de pointes tachycardias have a low incidence, but often fatal outcome. Torsades de pointes tachycardias mostly are the result of administration of QT-active drugs, and other cofactors. Emergency treatment addresses the reestablishment, and stabilization of sinus rhythm. Preferably, drug-induced torsades de pointes tachycardias are prevented by permanent critical review of administered drugs with respect to indications, interactions, and adverse reactions.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.